MathSciNet Relay Station
MathSciNet bibliographic data
MR258276 65.50
Schubert, L. K. Modification of a quasi-Newton method for nonlinear equations with a sparse Jacobian. Math. Comp. 24 1970 27–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement